# SDR CALA2021110502036

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N36962
- Make and model: Boeing 787-9
- Aircraft serial: 35880
- Aircraft time: 27,454 hours, 2,608 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK FAILURE AT 360 PERFORMED TORQUE CHECK AND FOUND LEFT ACM STUCKED. COMPLIED WITH PLACED ON MEL PLACARD INSTALLED DDG 21-52-03B. LEFT ACM INOPERATIVE. REQUEST MEL. ADD EMP:U312351 OK TO DEFER THE LEFT SEIZED ACM  ALSO NOTE THAT DEACTIVATION OF THE ACM RENDERS IT UNSERVICEABLE, AND IT MUST BE REPLACED UPON CLEARING THIS ITEM. TOMC SRMG MIKE M. & CNTRLR BILL P HAVE REVIEWED ALL WORK PRESS LEAK RATE HIGH CONDITIONAL CHECK ACCOMPLISHED WITH NO ACCOMPLISHED AND AGREE MAYBE RELEASE SAFELY FOR FLIGHT. NEGATIVE FINDINGS. RIGHT CAC1&2, R PACK AND RE-CIR FAN SYSTEMS DISCOVERED L ACM FAILED IN FLIGHT WHICH HAS BEEN LOCKED OUT AND ALL OPS CK. PLACED ON MEL. RIGHT LWR RE-CIRCULATION FAN AND FLAPPER CHECK VLV REPLACED. CABIN DECOMPRESSION CONDITIONAL INSP AND CABIN
